Originally Posted by babycakes73
So, Lately though my therapist has been thinking I may have bipolar, ADD or OCD. My pdoc doesn't think I have bipolar or OCD. I am on Celexa 40mg and it does pretty good with the depression but not the mood swings. Pdoc tried me on Depakote and Tegratol and neither worked for me because of vomiting and passing out and seizure like activity. So, today I went and she now wants to try 2mg of Abilify in the morning and says it should give me some energy. I hate trying new meds trying to find the right combination. I told my husband that I am almost ready to just quit because i have been having more problems than help at this point. Ugh!
Both Depakote and Tegratol is 'anti-seizure' meds. on which you had terrible side-effects describing above. Then, your pdoc. rx'ed a completely different kind of med. which is Abilify.
Normally, if you have Bipolar, you need to take either Anti-psycho. med. or anti-seizure meds. for mood swings and manic side of your Bipolar. If you're so concerned about its side-effect, try taking a very tiny amount of Abilify cutting a half by using pill-cutter.
As your pdoc. saying, Abilify gives you energy, .... but it also not able to fall asleep during the nights, but it all depends on person to person.